# SDR USAA2011093000007

- Difficulty date: September 21, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 30,730 hours, 19,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR66 TO FR70, S23R, -Y765.  REPLACED FLOORBEAM BETWEEN FR66 TO FR70, S23, -Y765 IAW AIRBUS DRAWING 18D53472780.
